[Interstitial pneumonia caused by manidipine HCl].
Аннотация
A 62-year-old woman was given a diagnosis of rheumatoid lung in 1993. She began receiving manidipine HCl (10 mg per day) on June 19, 1996 to treat hypertension. The next day fever, coughing and dyspnea developed. She was admitted to our hospital on June 28. A chest radiograph showed diffuse reticulo-nodular shadows in all lung fields and arterial blood gas analysis revealed severe hypoxemia. Administration of manidipine HCl was stopped and treatment with methylprednisolone was started. The symptoms and the radiographic evidence of infiltrates disappeared. A drug lymphocyte stimulation test for manidipine HCl was positive. We know of no previous report of pneumonia caused by manidipine HCl.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.